AAS just like any drug, prescribed or otherwise, can have various effects on each person individually. Yes all of these side effects and more are POSSIBLE, but that doesn't mean they will happen. Which means the people who commented that the guy who wrote this is ignorant are wrong, and the people who said that they hoped it wasn't too late for their kid are wrong. The fact is is that you can see any commercial for any drug on television these days and the side effects are in the hundreds, usually ending in death, and this only applies to a limited number of people. The only truly ignorant statement about AAS would be the myth of roid rage. There was one guy who commented who seemed to have a lot of experience, and I agreed with him on this point. Roid Rage is a myth. However, if you take AAS then happy people are not necessarily happy people, sad sad, angry angry, etc etc. AAS are hormones. If it is not closely regulated you are going to have mood swings, and emotions that you wouldn't normally feel. Just like a woman on her period, pregnancy or menopause (what do you think those are anyway?) when a man OR a woman messes with their hormones, especially with something synthetic, it is going to affect your body and mind. Also, I agree with whoever wrote about doctors not knowing what they are doing. “Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less, in human beings of whom they know nothing.” Voltaire
The information provided by is not a substitute for professional medical advice,diagnosis or treatment. The views and opinions expressed on the site do not necessarily represent those of Drugwatch. Sponsored by Wilson and Peterson, LLP with offices at 1 South Orange Ave, Suite 201, Orlando, FL 32801. If you are a legal copyright holder or a designated agent for such and you believe a post on this website falls outside the boundaries of "Fair Use" and legitimately infringes on yours or your client's copyright, we may be contacted concerning copyright matters at: webmaster@
I used creatine 8 or so years ago, had great gains, ( it was the exact same product then & dont tell me its gotten better becasue its effervescent or some .) But I also had a frequent & uncomfortable need to urinate that was NOT just from consuming extra liquid, but from my kidneys being put on overload & doing damage to them with this stuff. I drank plenty of water, took a little less than the recommended dose & was having the urination problem for years after the use of creatine… I also was very short tempered with my family & young kids at the time I took it as it altered my mood.
I also have a friend who underwent a kidney transplant, that if he didnt get, he would have died . the reason for his kidney failure was creatine & he would tell you to stay far away from it as it almost costed him his life. This stuff is absolutely no good-